MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED GLENOSPHERE 10 DEGREES TILTED 42 MM X 29MM; PROSTHESIS SHOULDER JOINT METAL

TORNIER S.A.S. AEQUALIS REVERSED GLENOSPHERE 10 DEGREES TILTED 42 MM X 29MM; PROSTHESIS SHOULDER JOINT METAL
Model Number GLENOSPHERE 10 DEGREES TILTED 42 MM X 29MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
Primary surgery was performed on (b)(6) 2016.On (b)(6) 2017, revision surgery for infection was performed (conversion of the reverse shoulder arthroplasty (rsa) to hrp.All tornier components were removed.

Brand Name
AEQUALIS REVERSED GLENOSPHERE 10 DEGREES TILTED 42 MM X 29MM
Common Device Name
PROSTHESIS SHOULDER JOINT METAL
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
MDR Report Key11942297
Report Number3000931034-2021-00267
Device Sequence Number19890273
Product Code KWS
UDI-Device Identifier03700386935923
UDI-Public03700386935923
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/05/2020
Device Model NumberGLENOSPHERE 10 DEGREES TILTED 42 MM X 29MM
Device Catalogue NumberDWD194
Device Lot Number4988AQ
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight88